# SDR 2012FA0000016

- Difficulty date: January 8, 2012
- Submitted: January 8, 2012
- Operation: General aviation
- Aircraft: N8251C
- Make and model: Beech F33A
- Aircraft serial: CE1543
- Aircraft time: 21,179 hours
- Engine: Cont IO520BB
- Engine time: 581 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132103
- Condition: Failed
- Location: Beacon
- Part time: 2,280 hours, 9,122 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED BEACON LIGHT INOP.  ON TROUBLESHOOTING THE TECH FOUND THE BEACON LIGHT CIRCUIT BREAKER AT FAULT.  INSTALLED NEW BEACON LIGHT CIRCUIT BREAKER.  OPS CHECKED OK.
